# SDR COMA0560182

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 16,225 hours, 15,386 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5121 CABIN PRESSURE UNCONTROLLABLE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF PRESSURIZATION SYSTEM WAS SATISFACTORY.
